# SDR AMTA200700322

- Difficulty date: July 4, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 0823
- Condition: Unserviceable
- Location: Center
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK QTY BLANKS INTERMITTENTLY.  (K) REMOVED AND REPLACED FUEL QTY PROCESSOR UNIT, C/W OPS CHECK, OPS CHECK GOOD.  NO FAULTS NOTED AT THIS TIME IAW AMM 28-41-81.  (K)
